MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC ARCHITECT C4000 ANALYZER; AUTOMATED CHEMISTRY ANALYZER

ABBOTT MANUFACTURING INC ARCHITECT C4000 ANALYZER; AUTOMATED CHEMISTRY ANALYZER
Catalog Number 02P24-40
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed imprecise creatinine results while using the clinical chemistry creatinine reagents.The following data was provided.Sid (b)(6) initial 1.74, repeat 2.88, 2.69, 2.91 mg/dl, sid (b)(6) initial 1.05, repeat 2.24 mg/dl no impact to patient management was reported.
 
Additional Manufacturer Narrative
An abbott field service engineer (fse) was dispatched to the account and during inspection found gel residue on an analyzer needle/nozzle.Fse cleaned analyzer nozzles and washed cuvettes.After part 7-205228-01 nozzle, c4, 1, 4, 5 and cuvettes were cleaned, the analyzer was calibrated and the quality control returned normal results.The analyzer was returned to normal operation.Evaluation of the customer issue included a review of the complaint text, a search for similar complaints, a labeling review, an instrument service review, and device history review.No returns were made available from the customer site for this evaluation.No adverse trend was identified for the customer issue.Labeling was reviewed and found to be adequate.The issue was resolved by cleaning contaminated or dirty parts.Service history review identified no contributing factors to the customer issue.Device history review did not identify any issues that may have caused the customer issue.Based on all available information and abbott diagnostics evaluation, no systemic issue was identified and no product deficiency was found.Suspect medical device 4.Catalog number and lot number was changed to architect c4000 analyzer, list number 02p24-40, serial number (b)(4) from clinical chemistry creatinine list number 03l81-32 lot number unknown.Concomitant medical products was changed to chemistry creatinine list number 03l81-32 lot number 70406y600 from architect c4000 analyzer, list number 02p24-40, serial number (b)(4).The medical device manufacturer for both devices is the same.

Brand Name
ARCHITECT C4000 ANALYZER
Common Device Name
AUTOMATED CHEMISTRY ANALYZER
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key7135418
Report Number1628664-2017-00525
Device Sequence Number801798
Product Code JJE
UDI-Device Identifier00380740005993
UDI-Public00380740005993
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-40
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 12/12/2017
Supplement Date Received by Manufacturer01/11/2018
Initial Report FDA Received Date12/20/2017
Supplement Report FDA Received Date01/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1